# SDR AALA201803199004

- Difficulty date: February 10, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112546201
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON THE INTERCOSTAL FITTING AT FRAME 20 LEFT SIDE AT LOWER INBOARD HOLE, DOOR STOP 7, IN THE FORWARD GALLEY AREA.  REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11, AND DRAWING D53112331.
